# SDR ABXA9900213

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 575032231
- Condition: Cracked
- Location: Bs 1260-1280
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 32 LEFT CRACKED AT STATION 1260-1280.  REPAIRED IAW ABX REA D853-24938MR.
